More Views

Medique Medi-First Extra Strentgh Non-Asprin - 100 tabs

SKU:80433

Regular Price: $3.25

Quick Overview

Medi-First Extra Strentgh Non-Asprin - 100 tabs
OR

Details

This Extra Strength Non-Aspirin from Medi-First provides extra strength pain relief. The Non-Aspirin relieves pain and discomfort associated with colds, arthritis, headaches, muscle aches, menstrual cramps and fever. Each non-aspirin tablets contains Acetaminophen 500 mg. Each box contains 100 easy-to-swallow, film coated tablets in unit dose packets. Sold per box. Compares to Extra Strength Tylenol.

Additional Information

SKU 80433
Prop 65 N/A
Weight 0.5000
Dimension N/A
MPN 33
UOM BX
UPC 347682804336
Manufacturer Medique Products
Material N/A

Additional Reviews

Customer Reviews